# SDR DHL9780253C

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ENGINE NR 2 NOSE COWL ANTI-ICE  DEFLECTOR AT 1 O'CLOCK IS CRACKED.  MODIFIED PER S/B 71-97.
